hi!im using trust pill then switch to lady pill....eversince i started using pills my period gets lighter.from a 4 day heavy period it now became two days only and very light..it even became only drops sometimes.i really do need help...please...i want to know whats the best thing to do....thanx....
Welcome to ehealthforum,
Women tend to experience lighter periods while being on hormonal contraceptive pills. Few pills can also lead to missed periods. You are also not protected during switchover of birth control pills (especially if hormonal content and dosages are different) and you can be at risk for pregnancy if sexually active without protection. As long as you have regular periods, it should not be a problem. However, if pregnancy is suspected to be the cause for shorter and lighter periods, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). If pregnancy gets ruled out, further evaluation would be done to look for the underlying cause for your symptoms. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms and regulate your periods. Take adequate rest. Drink plenty of water. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.